Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 31, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Sep 14, 2015, 3:06 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2015, 3:06 AM PDT (10:06 UTC)
- Expired
- Sep 14, 2015, 3:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
613 WHUS76 KEKA 141006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 AM PDT MON SEP 14 2015 PZZ450-141815- /O.NEW.KEKA.SE.W.0031.150914T1006Z-150914T1600Z/ /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 306 AM PDT MON SEP 14 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N TO 10 TO 20 KT. GUSTS UP TO 30 KT NEAR POINT SAINT GEORGE THROUGH THIS MORNING. * SEAS...STEEP NW 9 TO 13 FT AT 9 SECONDS THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-141815- /O.NEW.KEKA.SE.W.0031.150914T1006Z-150914T2200Z/ /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 306 AM PDT MON SEP 14 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...N 20 TO 30 KT. GUSTS UP TO 35 KT IN THE WAKE OF CAPE MENDOCINO THROUGH TODAY. * SEAS...NW 12 TO 16 FT AT 10 SECONDS THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-141815- /O.CON.KEKA.GL.W.0026.000000T0000Z-150914T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 306 AM PDT MON SEP 14 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH TODAY. * SEAS...N 13 TO 16 FT AT 9 SECONDS TODAY...SUBSIDING TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
556 WHUS76 KEKA 141530 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 AM PDT MON SEP 14 2015 PZZ470-142200- /O.CON.KEKA.GL.W.0026.000000T0000Z-150914T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 830 AM PDT MON SEP 14 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...N 13 TO 15 FT AT 9 SECONDS SUBSIDING TO 8 FT AT 8 SECONDS BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-142330- /O.CON.KEKA.SE.W.0031.000000T0000Z-150914T1600Z/ /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 830 AM PDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N TO NW 10 TO 20 KT. GUSTS UP TO 30 KT NEAR POINT SAINT GEORGE THROUGH THIS MORNING. * SEAS...STEEP NW 9 TO 11 FT AT 9 SECONDS SUBSIDING TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-142330- /O.CON.KEKA.SE.W.0031.000000T0000Z-150914T2200Z/ /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 AM PDT MON SEP 14 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 20 TO 25 KT. GUSTS UP TO 35 KT IN THE WAKE OF CAPE MENDOCINO. * SEAS...NW 12 TO 15 FT AT 9 TO 10 SECONDS SUBSIDING TO 9 TO 11 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-142200- /O.EXB.KEKA.SC.Y.0172.000000T0000Z-150914T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 830 AM PDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N TO NW 10 TO 20 KT. GUSTS UP TO 30 KT THIS MORNING. * SEAS...STEEP NW 9 TO 10 FT AT 9 TO 10 SECONDS SUBSIDING TO 7 TO 8 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
278 WHUS76 KEKA 142134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT MON SEP 14 2015 PZZ470-150545- /O.CON.KEKA.GL.W.0026.000000T0000Z-150914T2200Z/ /O.NEW.KEKA.SC.Y.0173.150914T2200Z-150915T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...N 9 TO 10 FT AT 9 SECONDS SUBSIDING TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150545- /O.CON.KEKA.SE.W.0031.000000T0000Z-150914T2200Z/ /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 TO 25 KT. GUSTS UP TO 35 KT IN THE WAKE OF CAPE MENDOCINO. * SEAS...N TO NW 9 TO 10 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-150400- /O.EXT.KEKA.SC.Y.0172.000000T0000Z-150915T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 PM PDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N TO NW 10 TO 15 KT. * SEAS...STEEP NW 8 TO 9 FT AT 9 SECONDS SUBSIDING TO 7 TO 8 FT AT 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-150400- /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 PM PDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N TO NW 10 TO 20 KT. GUSTS UP TO 30 KT NEAR POINT SAINT GEORGE THROUGH THIS EVENING. * SEAS...STEEP NW 8 TO 9 FT AT 9 SECONDS SUBSIDING TO NW 7 TO 8 FT AT 8 TO 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Sep 13, 3:57 PM PDT, 11 hours 9 minutes earlier.
Area forecast discussion, Sep 13, 3:57 PM PDT, 11 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
357 PM PDT SUN SEP 13 2015
.SYNOPSIS...A PATTERN CHANGE IS UNDERWAY AS AN APPROACHING UPPER
TROUGH BREAKS DOWN THE RIDGE. THIS WILL BRING SEASONAL TEMPERATURES
BACK TO NORTHERN CALIFORNIA THROUGH MID WEEK. THERE WILL BE A SLIGHT
CHANCE FOR THUNDERSTORMS OVER THE EASTERN MOUNTAINS THIS AFTERNOON
AND EVENING AS A WEAK DISTURBANCE MOVES THROUGH. WIDESPREAD LIGHT
RAIN IS POSSIBLE ON WEDNESDAY AS A COLD FRONT MOVES THROUGH THE
AREA.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...VISIBLE SATELLITE
IMAGERY SHOWED A MESSY PICTURE TODAY WITH STRATUS ALONG THE
COAST...MID AND HIGH LEVEL CLOUDS STREAMING OVERHEAD ASSOCIATED
WITH AN UPPER LOW...AND SMOKE FROM AREA WILDFIRES. THE
AFOREMENTIONED UPPER LOW HAS BEGUN TO GET CAUGHT UP IN THE MEAN
FLOW AND SHIFT EASTWARD...MOVING ONSHORE NEAR THE BAY AREA. AT THE
SAME TIME AN APPROACHING TROUGH HAS PROVIDED ENOUGH MIXING TO
SCOUR OUT MOST OF THE LOW CLOUDS ALONG THE COAST NORTH OF CAPE
MENDOCINO THIS AFTERNOON. HAVE MAINTAINED A SLIGHT CHANCE OF
THUNDERSTORMS THIS AFTERNOON/EVENING OVER THE EASTERN MOUNTAINS
WITH MODELS STILL SHOWING SOME MARGINAL INSTABILITY AROUND WITH A
COUPLE VORT MAXES ROTATING THROUGH THE AREA. THINK THAT THE CLOUDS
AND SMOKE HAVE WORKED IN TANDEM TO EFFECTIVELY CAP THE ATMOSPHERE
TODAY...BUT DIDN'T WANT TO COMPLETELY RULE OUT ANYTHING GOING UP.
HEADING INTO THE OVERNIGHT...EXPECT LOW CLOUDS TO FORM ALONG THE
COAST ONCE AGAIN...ALTHOUGH THEY LOOK TO BE CONFINED TO AREAS
GENERALLY SOUTH OF ORICK WITH THE INCREASED MIXING FROM THE
APPROACHING TROUGH.
ON MONDAY...MODELS PROG AN UPPER TROUGH AND ASSOCIATED COLD FRONT TO
MOVE THROUGH THE AREA...DECREASING TEMPERATURES...INCREASING
MOISTURE...AND PRODUCING SOME RAIN SHOWERS. WITH THE DECREASING
TEMPERATURES...FROST MAY BE A POSSIBILITY ACROSS SOME OF THE
INTERIOR VALLEYS TUESDAY MORNING. GIVEN THE UNCERTAINTY DUE TO THE
CLOUD COVER EXTENT...HAVE KEPT TEMPERATURES NEARLY SIMILAR TO THE
PREVIOUS FORECAST (UPPER 30S TO NEAR 40 FOR THE COLDER LOCATIONS).
THIS WILL NEED TO BE WATCHED. A FEW SHOWERS LOOK TO LINGER ACROSS
THE INTERIOR MOUNTAINS INTO TUESDAY BEFORE THE NEXT...AND MORE
SIGNIFICANT COLD FRONT APPROACHES NW CALIFORNIA LATE
TUESDAY...BRINGING WIDESPREAD LIGHT RAIN TO THE AREA ON WEDNESDAY.
SNOW LEVELS LOOK TO DROP AS WELL...WITH SOME LIGHT SNOW AMOUNTS
POSSIBLE ON THE HIGHEST PEAKS.
&&
.LONG TERM (THURSDAY THROUGH SUNDAY)...MODELS CONTINUE BEGINNING THE
ONSET OF PRECIPITATION A LITTLE EARLIER THE MIDDLE OF THIS WEEK THAN
THE PREVIOUS FEW DAYS MODEL RUNS. THERE CONTINUES TO BE A CHANCE FOR
PRECIPITATION ON THURSDAY. THE GREATER CHANCES FOR PRECIPITATION
CONTINUES TO BE ACROSS NORTHERN AREAS. SHOWERS MOVING ACROSS THE
REGION ON THURSDAY WILL INCREASE CLOUDINESS AND PRODUCE SLIGHTLY
COOLER TEMPERATURES ON THURSDAY. DRIER CONDITIONS WILL PREVAIL
ACROSS THE REGION FRIDAY THROUGH THE WEEKEND WITH LESS CLOUDINESS
OCCURRING. TEMPERATURES WILL BE SLIGHTLY LOWER THAN NORMAL TO NEAR
NORMAL FRIDAY AND SATURDAY. TEMPERATURES WILL WARM SLIGHTLY ON
SUNDAY.
&&
.AVIATION...MVFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC
AND KACV THROUGH THE EARLY EVENING AS STRATUS CONTINUES REDUCING
CEILINGS AND PATCHY FOG REDUCES VISIBILITIES AT TIMES ACROSS COASTAL
AREAS. MVFR TO IFR CONDITIONS WITH PERIODS OF LIFR CONDITIONS AT
TIMES WILL OCCUR AT KCEC AND KACV THIS EVENING AND OVERNIGHT DUE TO
STRATUS REDUCING CEILINGS AND PATCHY FOG REDUCING VISIBILITIES.
WINDS WILL BE LIGHT TO CALM OVERNIGHT AT KCEC AND KACV. VFR TO MVFR
CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI
THROUGH MONDAY. THE LOWER CONDITIONS AT TIMES WILL BE DUE TO REDUCED
CEILINGS.
&&
.MARINE...A STRONG OFFSHORE HIGH PRESSURE SYSTEM HAS INCREASED
NORTHERLY WINDS AND STEEP SHORT PERIOD SEAS. WINDS AND SEAS ARE
HIGHER ACROSS THE OUTER WATERS. ELEVATED WINDS AND SEAS WILL
CONTINUE THROUGH MONDAY. A WEAK COLD FRONT WILL MOVE INTO THE REGION
MONDAY NIGHT AND EARLY TUESDAY BRIEFLY DECREASING THE WINDS AND SEAS
AS THE PRESSURE GRADIENT RELAXES. A STRONG LOW PRESSURE SYSTEM OFF
BRITISH COLUMBIA WILL INCREASE SOUTHERLY WINDS AND SHORT PERIOD SEAS
ON WEDNESDAY. A SMALL CRAFT ADVISORY WILL CONTINUE IN EFFECT ACROSS
THE SOUTHERN OUTER WATERS THROUGH TUESDAY MORNING DUE TO ELEVATED
WINDS AND STEEP SHORT PERIOD SEAS. A GALE WARNING IS IN EFFECT
ACROSS THE NORTHERN OUTER WATERS THROUGH MONDAY AFTERNOON DUE TO
ELEVATED NORTHERLY WINDS. A SMALL CRAFT ADVISORY WILL BE IN EFFECT
ACROSS THE NORTHERN NEAR SHORE WATERS THROUGH MONDAY EVENING DUE TO
ELEVATED SHORT PERIOD SEAS.
&&
.FIRE WEATHER...DECREASING TEMPERATURES AND INCREASING MOISTURE WILL BE
THE TREND THROUGH MID WEEK AS AN APPROACHING TROUGH BREAKS DOWN THE
RIDGE OF HIGH PRESSURE. A SLIGHT CHANCE FOR THUNDERSTORMS CONTINUES
FOR THE EASTERN MOUNTAINS THIS AFTERNOON/EVENING. CONFIDENCE REMAINS
LOW AS CLOUD COVER AND SMOKE FROM AREA WILDFIRES APPEARS TO BE
EFFECTIVELY CAPPING THE ATMOSPHERE. NEVERTHELESS...WITH MODELS
SHOWING INSTABILITY INTO THE EVENING...DID NOT WANT TO REMOVE
FROM THE FORECAST IN CASE SOMETHING WENT UP. RH RECOVERIES LOOK
TO BE SLIGHTLY BETTER TONIGHT. SOME LIGHT OFFSHORE FLOW LOOKS TO
DEVELOP ONCE AGAIN ACROSS ZONES 203 AND 204 TONIGHT WITH SOME
GUSTS UP TO 15 MPH POSSIBLE.
MONDAY AND TUESDAY A COUPLE OF WEAK WAVES LOOK TO BRING CONTINUED
COOLER AND WETTER WEATHER. THERE IS THE POTENTIAL FOR SOME GUSTY
RIDGETOP WINDS ON MONDAY AS THE UPPER TROUGH MOVES THROUGH THE
AREA. RAINFALL AMOUNTS ARE NOT EXPECTED TO BE WETTING IN MOST
AREAS. TEMPERATURES WILL DROP SIGNIFICANTLY MONDAY INTO TUESDAY
WITH HIGHS ONLY IN THE 70S IN MOST AREAS. THIS WILL KEEP AFTERNOON
RH HIGHER THAN IT HAS BEEN.
MODELS ARE INDICATING A STRONGER COLD FRONT BRINGING THE POTENTIAL
FOR A WETTING RAIN TO THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY
WITH SHOWERS LINGERING WEDNESDAY NIGHT INTO THURSDAY. WIDESPREAD
RAINFALL AMOUNTS OF 0.25 TO 0.50 INCHES LOOK POSSIBLE...WITH UP TO
AN INCH IN THE MOUNTAINS OF DEL NORTE COUNTY. MKK/STP
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT MONDAY FOR PZZ450.
GALE WARNING UNTIL 3 PM PDT MONDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT TUESDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Sep 13, 4:00 PM PDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 PM PDT SUN SEP 13 2015 CAZ001>003-076-142300- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 400 PM PDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-142300- UPPER TRINITY RIVER- 400 PM PDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:34 PM PDT | Small Craft Advisory | EKA | 12 hr |
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.